# SDR AMTA200700020

- Difficulty date: January 21, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION LOWER AREA SUPPORT ATTACHMENT ANGLE FOUND CRACKED AT FS 1212, LBL 42.5.  REPAIR CARRIED OUT ON CRACKED SUPPORT ANGLE AT FS 1212, LBL 42.5 CENTER SECTION AREA IAW L1011 SRM 51-50-04.  PAINT TOUCH-UP AS IAW AMM 20-51-08.  (M)
